MathSciNet Relay Station
MathSciNet bibliographic data
MR946423 55P35 (55S12 55T20)
Hunter, Thomas J. On $H_*(\Omega^{n+2}S^{n+1};{\bf F}_2)$. Trans. Amer. Math. Soc. 314 (1989), no. 1, 405–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement